MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTR71, KII 12X150 Z-THR OPT SEP SYS 6/BX; GCJ

APPLIED MEDICAL RESOURCES CTR71, KII 12X150 Z-THR OPT SEP SYS 6/BX; GCJ
Model Number CTR71
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product was returned to applied medical for evaluation.Upon inspection, engineering was able to confirm the complainant's experience of a fractured cannula.The wall thickness of the cannula was measured and was found to be uneven.The likely root cause of the fracture is the uneven cannula wall thickness, which occurred during the injection molding process of the cannula.The probability and criticality of harm resulting from this failure mode have been evaluated and were found to be at an acceptable level.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical has implemented process enhancements intended to further minimize the potential for this type of incident to occur.This report represents the combined initial and final.
 
Event or Problem Description
Procedure performed: "reconstruction of urinary bladder with da vinci robotic surgery" event description: "after 14 hours surgery, this device was used with endoscope but it was broken in patient's body suddenly.Please see the attached photo." type of intervention: unk patient status: "fine".

Brand Name
CTR71, KII 12X150 Z-THR OPT SEP SYS 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6856893
Report Number2027111-2017-01985
Device Sequence Number16314361
Product Code GCJ
UDI-Device Identifier00607915125042
UDI-Public(01)00607915125042(17)190330(30)01(10)1268005
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/30/2019
Device Model NumberCTR71
Device Catalogue Number101470675
Device Lot Number1268005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2017
Initial Report FDA Received Date09/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1